# SDR C2XA09CL095

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 21,824 hours, 16,318 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 01398
- Condition: Faulty
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A ELECTRICAL ODOR IN THE CABIN.  MX INSPECTED AND REPLACED THE CABIN LIGHTS CONTROL MODULE. OPS CHECKS WERE GOOD.
